Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 227, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 28, 2011, 8:55 AM PDT. It took effect at Mar 28, 2011, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2011, 8:55 AM PDT (15:55 UTC)
- In effect from
- Mar 28, 2011, 3:00 PM PDT
- Expired
- Mar 28, 2011, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
958 WHUS76 KMTR 281555 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 855 AM PDT MON MAR 28 2011 PZZ530-290000- /O.NEW.KMTR.SC.Y.0227.110328T2200Z-110329T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT BY LATE AFTERNOON AND THEN CONTINUE THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290000- /O.EXT.KMTR.SI.Y.0001.110328T2000Z-110329T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT IN THE AFTERNOON AND CONTINUE THROUGH MOST OF MONDAY NIGHT. $$ PZZ575-290000- /O.EXT.KMTR.SI.Y.0001.110328T2000Z-110329T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT IN THE AFTERNOON AND CONTINUE THROUGH MOST OF MONDAY NIGHT. $$ PZZ540-290000- /O.CON.KMTR.SI.Y.0001.110328T2000Z-110329T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT IN THE AFTERNOON AND CONTINUING THROUGH EARLY EVENING. $$ PZZ545-290000- /O.CON.KMTR.SI.Y.0001.110328T2000Z-110329T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT IN THE AFTERNOON AND CONTINUING THROUGH EARLY EVENING. $$ PZZ560-290000- /O.CON.KMTR.SI.Y.0001.110328T2000Z-110329T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 855 AM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS INCREASING TO 15 TO 25 KT IN THE AFTERNOON AND CONTINUING THROUGH EARLY EVENING. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
885 WHUS76 KMTR 282142 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 242 PM PDT MON MAR 28 2011 PZZ540-290400- /O.CON.KMTR.SI.Y.0001.000000T0000Z-110329T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH EARLY EVENING. $$ PZZ545-290400- /O.CON.KMTR.SI.Y.0001.000000T0000Z-110329T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH EARLY EVENING. $$ PZZ565-290545- /O.CON.KMTR.SI.Y.0001.000000T0000Z-110329T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS: NW WINDS 20 TO 30 KT CONTINUING THROUGH MOST OF MONDAY NIGHT. $$ PZZ560-290400- /O.CON.KMTR.SI.Y.0001.000000T0000Z-110329T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS 15 TO 25 KT CONTINUING THROUGH EARLY EVENING. $$ PZZ575-290545- /O.CON.KMTR.SI.Y.0001.000000T0000Z-110329T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS: NW WINDS 15 TO 30 KT CONTINUING THROUGH MOST OF MONDAY NIGHT. $$ PZZ530-290400- /O.CON.KMTR.SC.Y.0227.110328T2200Z-110329T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 242 PM PDT MON MAR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT BY LATE AFTERNOON AND THEN CONTINUE THROUGH EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 2:36 AM PDT, 6 hours 19 minutes earlier.
Area forecast discussion, Mar 28, 2:36 AM PDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 236 AM PDT MON MAR 28 2011 ...DRY AND MUCH WARMER WEATHER BY THE MIDDLE OF THE WEEK... .DISCUSSION...AS OF 2:30 AM PDT MONDAY...VERY WEAK COLD FRONT IS PUSHING THROUGH THE CENTRAL AND SOUTHERN PORTIONS OF THE DISTRICT AT THIS TIME. THE FRONT CONTINUES TO WEAKEN AS IT CONTINUES TO MOVE THE SOUTHEAST. VERY LIGHT RAIN IS ASSOCIATED WITH THE FRONT...WITH TRACE AMOUNTS IN THE MONTEREY AREA. ANY LIGHT RAIN SHOULD END BY DAWN...BUT THERE WILL BE ENOUGH LOW LEVEL MOISTURE FOR CLOUD COVER. FLAT RIDGE WILL BRING CLEARING AND SLIGHTLY WARMER WEATHER TODAY. OVERNIGHT THERE COULD BE A LITTLE FOG IN THE SOUTHERN SALINAS VALLEY...AS THE NAM12 IS INDC HIGH BL MOISTURE THERE TONIGHT. THE NEXT UPSTREAM SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST TUESDAY AND TUESDAY NIGHT. THE 06Z NAM12 KEEPS ALMOST ALL RAIN TO THE NORTH OF THE DISTRICT...WITH A LITTLE LIGHT RAIN BRUSHING THE SONOMA COUNTY BORDER. THE 00Z GFS/ECMWF KEEPS THE RAIN FURTHER NORTH. HAVE DECIDED TO KEEP THE RAIN OUT OF THE DISTRICT...WITH ONLY A SLIGHT CHANCE OF SHOWERS IN THE EXTREME NORTHERN COASTAL WATERS TUESDAY AFTN. TUESDAY TEMPS SHOULD BE A FEW DEGREES WARMER THAN TODAY. THERE COULD BE A LITTLE FOG TUESDAY NIGHT IN THE INTERIOR VALLEYS. RIDGING WILL BUILD STRONGLY INTO THE DISTRICT WEDNESDAY AND THURSDAY. THE FLOW WILL BECOME OFFSHORE...AND 850 TEMPS RISE SHARPLY FROM 8C- 11C TUESDAY TO 15-17C ON WEDNESDAY...AND 18C-19CON THURSDAY. THIS WILL BRING A JUMP IN TEMPS ON WEDNESDAY WITH THE NORTH BAY VALLEYS NEAR OR ABOVE 80 DEGREES WITH THE STRONG DOWNSLOPE FLOW. SOUTHERN INTERIOR VALLEYS COULD REACH 80 OR HIGHER AS WELL. HIGHS IN THE 70S WILL BE COMMON IN THE INTERIOR VALLEYS WITH 60S TO 70S ELSEWHERE UNDER MOSTLY CLEAR SKIES. FRIDAY WILL BE A TRANSITION DAY AS THE RIDGE BEGINS TO BREAK DOWN. HAVE COOLED TEMPS UP TO FIVE DEGREES OR SO ON FRIDAY ALONG WITH THE CONTINUATION OF MOSTLY CLEAR TO PARTLY CLOUDY SKIES. THE MODELS ARE HAVING DIFFICULTY WITH THE DETAILS OF THE FORECAST LATE IN THE PERIOD...BUT THE GENERAL MESSAGE IS THAT A TROF WILL MOVE INTO THE DISTRICT. HAVE PUT IN A SLIGHT CHANCE OF SHOWERS FRIDAY NIGHT IN THE NORTH BAY WITH THE SLIGHT CHANCE OF SHOWERS ACROSS THE SAN FRANCISCO AREA ON SATURDAY. FOR NOW...IT LOOKS LIKE THE MONTEREY AREA SOUTH WILL REMAIN DRY. TEMPS WILL BE SIGNIFICANTLY COOLER OVER THE WEEKEND. LOOKS LIKE SUNDAY COULD BE DRY WITH WEAK RIDGING. && .AVIATION...AS OF 10:30 PM SUNDAY...WEAK TROUGH WITH LIGHT RAIN COVERING THE SOUTH BAY COUNTIES AND CENTRAL COAST. OTHERWISE MVFR/VFR OVER THE AREA. VICINITY OF KSFO...LIGHT WINDS SHOULD BECOME WEST AT ABOUT 10 KNOTS OVERNIGHT. VFR FOR THE PERIOD. KSFO BRIDGE APPROACH...LOW CLOUDINESS AND LIGHT RAIN. MONTEREY BAY AREA TERMINALS...LOW CLOUDS. && .MTR WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC FORECAST: STROBIN AVIATION/MARINE: CANEPA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 5:16 PM PDT | Small Craft Advisory | MTR | 4 hr | |
| Mar 28, 4:27 AM PDT | Small Craft Advisory for Winds | MTR | 23 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.